# SDR USAA2013080800010

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 34,057 hours, 22,586 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE RIGHT AFT CABIN DOOR SLIDE INDICATION GOES ON & OFF.  RED CABIN PRESSURE LIGHT IS FLASHING.  MX REMOVED DEBRIS FROM R2 DOOR GIRT BAR AND ACCOMPLISHED SATISFACTORY OPS CHECK OF SLIDE INDICATION. PERFORMED SATISFACTORY OPS CHECK OF CABIN OVERPRESSURE WARNING SYS AMM 52-73-00-710-004-A.
